# SDR SWAA2025061079517

- Difficulty date: June 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 59,512 hours, 31,000 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 GIRT BAR LOOSE<[01] INSTALLED NEW RIVET ON R1 DOOR GIRT BAR BRACKET PER SRM 51-40-02.
